Alert archive / Colorado / Winter Storm Warnings in 2007

Winter Storm Warning 3, NWS Denver/Boulder, CO

March 23, 200710 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm warning at Mar 23, 2007, 4:15 PM MDT for 10 counties in Colorado. It took effect at Mar 24, 2007, 12:00 AM MDT. It was in force for 20 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 23, 2007, 4:15 PM MDT (22:15 UTC)
In effect from
Mar 24, 2007, 12:00 AM MDT
Expired
Mar 24, 2007, 7:42 PM MDT
In force
20 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 12:01 PM MDTSNOW 55 Sw Conifer, CO
Mar 24, 12:30 PM MDTSNOW 31 Nne Idaho Springs, COSNOWFALL RATE 3 INCHES PER HOUR
Mar 24, 12:30 PM MDTSNOW 4.53 E Black Hawk, CO3 INCHES SNOW PAST 90 MINUTES
Mar 24, 1:30 PM MDTSNOW 4.3Genesee, CO
Mar 24, 1:33 PM MDTHEAVY SNOW 67 Sw Boulder, CO
Mar 24, 2:05 PM MDTSNOW 53 E Bergen Park, CO2 INCHES PER HOUR PAST 2 HOURS. LARGE WET FLAKES. 7500 FEET
Mar 24, 2:36 PM MDTSNOW 4.9Genesee, CO0.6 INCH PAST HOUR
Mar 24, 4:24 PM MDTSNOW 13 Ne Castle Rock, COSNOW MELTING FAST
Mar 24, 5:10 PM MDTHEAVY SNOW 811 Sw Boulder, COCOAL CREEK CANYON. SNOW STOPPED BUT STARTED AGAIN LIGHTLY
Mar 24, 5:10 PM MDTHEAVY SNOW 811 Sw Boulder, COSNOW STOPPED BUT STARTED AGAIN LIGHTLY
Mar 24, 5:20 PM MDTHEAVY SNOW 7.43 W Jamestown, CO1.58 WATER CONTENT
Mar 24, 6:35 PM MDTSNOW 5.52 Nw Fraser, COVERY WET HEAVY SNOW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KBOU 232215
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
415 PM MDT FRI MAR 23 2007

...STRONG EARLY SPRING STORM TO AFFECT MOUNTAINS AND FOOTHILLS
THROUGH SATURDAY NIGHT...

.A STRONG STORM SYSTEM WILL MOVE FROM WESTERN NEW MEXICO TONIGHT
AND INTO NORTHEAST COLORADO BY SATURDAY EVENING. THE STORM WILL
SPREAD MOISTURE ACROSS THE MOUNTAINS AND FOOTHILLS OF NORTHERN
COLORADO. RAIN AND SNOW SHOWERS WILL CONTINUE TO DEVELOP
TONIGHT...WITH THE RAIN CHANGING TO SNOW AFTER MIDNIGHT. THE
HEAVIEST SNOW WILL OCCUR ON THE EAST FACING SLOPES AND ALONG THE
FOOTHILLS. 

COZ033-034-240615-
/O.NEW.KBOU.WS.W.0003.070324T0600Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
415 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MDT SATURDAY NIGHT. 

RAIN AND SNOW SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT TONIGHT
AND CONTINUE THROUGH SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 5
TO 19 INCHES CAN BE EXPECTED BY MIDNIGHT SATURDAY NIGHT...WITH THE
HEAVIEST AMOUNTS ON THE EASTERN SLOPES.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME
SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS.

$$

COZ035-036-240615-
/O.NEW.KBOU.WS.W.0003.070324T0600Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
415 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
SATURDAY. 

RAIN SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT AND CONTINUE
THROUGH SATURDAY. TOTAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES CAN
BE EXPECTED BY SATURDAY EVENING.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME
SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS.

$$
LESZCYNSKI
6 follow-up statements
000 
WWUS45 KBOU 240322
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
922 PM MDT FRI MAR 23 2007

...STRONG EARLY SPRING STORM TO AFFECT MOUNTAINS AND FOOTHILLS
THROUGH SATURDAY NIGHT...

.A STRONG STORM SYSTEM WILL MOVE FROM SOUTHEASTERN ARIZONA TONIGHT
AND INTO NORTHEAST COLORADO BY SATURDAY EVENING. THE STORM WILL
SPREAD MOISTURE ACROSS THE MOUNTAINS AND FOOTHILLS OF NORTHERN
COLORADO. RAIN AND SNOW SHOWERS WILL CONTINUE REDEVELOP OVERNIGHT
...WITH THE RAIN CHANGING TO SNOW AFTER MIDNIGHT. THE HEAVIEST
SNOW WILL OCCUR ON THE EAST FACING SLOPES AND ALONG THE FOOTHILLS.

COZ033-034-241130-
/O.CON.KBOU.WS.W.0003.070324T0600Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
922 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY NIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SATURDAY NIGHT. 

RAIN AND SNOW SHOWERS WILL CHANGE TO SNOW OVERNIGHT AND CONTINUE
THROUGH SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 6 TO 18 INCHES
CAN BE EXPECTED BY MIDNIGHT SATURDAY NIGHT...WITH THE HEAVIEST
AMOUNTS ON THE EASTERN SLOPES.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME
SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS.

$$

COZ035-036-241130-
/O.CON.KBOU.WS.W.0003.070324T0600Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
922 PM MDT FRI MAR 23 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY.

SCATTERED RAIN AND SNOW SHOWERS THIS EVENING WILL CHANGE TO SNOW
AND BECOME WIDESPREAD AFTER MIDNIGHT. THE SNOW IS EXPECTED TO
CONTINUE THROUGH MUCH OF SATURDAY. TOTAL SNOW ACCUMULATIONS OF 6
TO 12 INCHES CAN BE EXPECTED BY SATURDAY EVENING.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME
SNOW PACKED. PLAN ON WINTER DRIVING CONDITIONS.

$$
000 
WWUS45 KBOU 241058
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
458 AM MDT SAT MAR 24 2007

...STRONG EARLY SPRING STORM EXPECTED TO POUND THE FRONT RANGE
MOUNTAINS AND HIGHER FOOTHILLS TODAY...

.A STRONG STORM SYSTEM WILL MOVE NORTHWARD FROM CENTRAL NEW MEXICO
INTO EASTERN COLORADO BY THIS AFTERNOON. AS THE STORM MOVES
CLOSER...UPSLOPE FLOW WILL STRENGTHEN ACROSS THE FRONT RANGE AND
AS A RESULT HEAVY SNOW IS EXPECTED TO QUICKLY DEVELOP THIS
MORNING. THE SNOW LEVEL WILL BE NEAR 8000 FEET THROUGH MOST OF THE
DAY...BUT MAY DIP BELOW 7500 FEET AT TIMES WITH PERIODS OF HEAVIER
PRECIPITATION AND POSSIBLE THUNDERSTORMS. SNOWFALL RATES ARE
EXPECTED TO INCREASE TO BETWEEN 2 AND 3 INCHES PER HOUR FOR A
PERIOD FROM LATE THIS MORNING THROUGH EARLY AFTERNOON.

THIS INTENSITY OF SNOWFALL WILL CREATE VERY TREACHEROUS IF NOT
IMPOSSIBLE DRIVING CONDITIONS LATER THIS MORNING. SECONDARY ROADS
MAY BECOME IMPASSABLE DUE TO THE DEPTH OF NEW SNOW ACCUMULATIONS.

COZ033-034-241900-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
458 AM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

SNOW WILL BECOME HEAVY AT TIMES THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE
POSSIBLE BETWEEN 9 AM AND 3 PM. TOTAL SNOW ACCUMULATIONS OF 5 TO
18 INCHES ARE EXPECTED BY THIS EVENING...WITH THE HEAVIEST
AMOUNTS ON THE EASTERN SLOPE OF THE FRONT RANGE. VALLEY LOCATIONS
LIKE DILLON AND SILVERTHORNE WILL SEE THE LIGHTER SNOWFALL
AMOUNTS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. HIGHWAYS WILL BECOME
SLUSHY AND SNOW PACKED AND TRAVEL MAY BECOME DIFFICULT ESPECIALLY
ON SECONDARY ROADS.

$$

COZ035-036-241900-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
458 AM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

HEAVY SNOW WILL DEVELOP ACROSS THE FRONT RANGE FOOTHILLS EARLY
THIS MORNING. VERY HEAVY SNOW WITH SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR WILL BE POSSIBLE BETWEEN 9 AM AND 3 PM TODAY.
TOTAL SNOW ACCUMULATIONS OF 6 TO 15 INCHES ARE EXPECTED BEFORE THE
SNOW TAPERS OFF LATE THIS AFTERNOON. IN ELEVATIONS BELOW 8000
FEET...LOOK FOR A MIX OF RAIN AND SNOW AND THE LESSER SNOW
ACCUMULATIONS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS ARE OCCURRING OR EXPECTED. MANY ROADS WILL BECOME
SLUSHY AND SNOW PACKED...WHILE SECONDARY ROADS MAY BECOME
IMPASSABLE DUE TO THE DEPTH OF NEW SNOW.

$$

COZ037-241900-
/O.NEW.KBOU.SN.Y.0006.070324T1058Z-070325T0000Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK
458 AM MDT SAT MAR 24 2007

...SNOW ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SNOW WILL INCREASE IN INTENSITY EARLY THIS MORNING AND MAY BE
HEAVY AT TIMES THROUGH EARLY AFTERNOON. TOTAL SNOW ACCUMULATIONS
OF 4 TO 10 INCHES CAN BE EXPECTED BEFORE THE SNOW TAPERS OFF LATE
THIS AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. BE PREPARED FOR SLUSHY OR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BARJENBRUCH
000 
WWUS45 KBOU 241659
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1059 AM MDT SAT MAR 24 2007

COZ033-034-242200-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
1059 AM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

WIDESPREAD SNOW WILL CONTINUE EAST OF THE CONTINENTAL DIVIDE IN
THE WARNING AREA THROUGH THE REST OF SATURDAY.  SCATTERED SNOW
SHOWERS WILL BE MORE THE RULE WEST OF THE DIVIDE. SNOW MAY BECOME
HEAVY AT TIMES THIS AFTERNOON AND EVENING EAST OF THE DIVIDE WITH
SNOWFALL RATES UP TO 2 INCHES PER HOUR POSSIBLE...CREATING LOW
VISIBILITIES AND DIFFICULT DRIVING CONDITIONS.  

TOTAL SNOW ACCUMULATIONS OF 5 TO 15 INCHES ARE EXPECTED BY THIS
EVENING...WITH THE HEAVIEST AMOUNTS ON THE HIGHER EASTERN SLOPES
OF THE FRONT RANGE.  VALLEY LOCATIONS LIKE DILLON AND SILVERTHORNE
WILL SEE THE LIGHTER SNOWFALL AMOUNTS.

$$

COZ035-036-242200-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1059 AM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

WIDESPREAD RAIN AND SNOW WILL CONTINUE THROUGH THE REST OF THE
DAY IN THE FRONT RANGE FOOTHILLS. TOTAL SNOW ACCUMULATIONS OF 6 TO
13 INCHES ARE EXPECTED ABOVE ABOUT 7000 FEET BEFORE THE SNOW
TAPERS OFF DURING THE EVENING. IN ELEVATIONS BELOW 7000 FEET...
LOOK FOR A MIX OF RAIN AND SNOW AND THE LESSER SNOW ACCUMULATIONS.

$$

COZ037-242200-
/O.CON.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK
1059 AM MDT SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

AREAS OF SNOW WILL CONTINUE THROUGH THE REST OF THE DAYLIGHT HOURS
BECOMING OCCASIONALLY HEAVY DURING THE AFTERNOON. TOTAL SNOW
ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BEFORE THE SNOW
TAPERS OFF DURING THE EVENING.

$$
000 
WWUS45 KBOU 242048
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT SAT MAR 24 2007

COZ033-034-250000-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
248 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 12 INCHES ARE EXPECTED BY
MIDNIGHT TONIGHT. THE HEAVIEST AMOUNTS WILL OCCUR ON THE HIGHER
EASTERN SLOPES OF THE FRONT RANGE WITH LESSER AMOUNTS WEST OF THE
CONTINENTAL DIVIDE.

$$

COZ035-036-250000-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
248 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SNOW SHOWERS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON
...GRADUALLY TAPERING OF DURING THE EVENING. THE SNOW WILL BE
MIXED WITH RAIN BELOW 6500 OR 7000 FEET. TOTAL ACCUMULATIONS WILL
GENERALLY BE IN THE 5 TO 10 INCH RANGE ALTHOUGH A FEW HIGHER AREAS
ABOVE ABOUT 8500 FEET MAY SEE UP TO A FOOT. 

$$

COZ037-250000-
/O.CON.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK
248 PM MDT SAT MAR 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH 6 PM AND THEN
GRADUALLY COME TO AN END. TOTAL SNOW ACCUMULATIONS WILL RANGE
FROM 3 TO 7 INCHES.

$$
000 
WWUS45 KBOU 242353
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT SAT MAR 24 2007

COZ035-036-250100-
/O.EXP.KBOU.WS.W.0003.000000T0000Z-070325T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
553 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

SNOW SHOWERS HAVE DECREASED ACROSS THE FRONT RANGE FOOTHILLS LATE
THIS AFTERNOON AS THE STORM SYSTEM HAS CONTINUED TO TRACK TO THE
NORTH AND EAST OF THE REGION. THEREFORE THE WINTER STORM WARNING
WILL BE ALLOWED TO EXPIRE.

$$

COZ037-250100-
/O.EXP.KBOU.SN.Y.0006.000000T0000Z-070325T0000Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK
553 PM MDT SAT MAR 24 2007

...SNOW ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE SNOW ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. 

SNOW SHOWERS HAVE DECREASED ACROSS THE FRONT RANGE FOOTHILLS LATE
THIS AFTERNOON AS THE STORM SYSTEM HAS CONTINUED TO TRACK TO THE
NORTH AND EAST OF THE REGION. THEREFORE THE SNOW ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

COZ033-034-250600-
/O.CON.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
553 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

TOTAL SNOW ACCUMULATIONS OF 5 TO 12 INCHES ARE EXPECTED BY
MIDNIGHT TONIGHT. THE HEAVIEST AMOUNTS WILL OCCUR ON THE HIGHER
EASTERN SLOPES OF THE FRONT RANGE WITH LESSER AMOUNTS WEST OF THE
CONTINENTAL DIVIDE.

$$
000 
WWUS45 KBOU 250142
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
742 PM MDT SAT MAR 24 2007


COZ033-034-250245-
/O.CAN.KBOU.WS.W.0003.000000T0000Z-070325T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
742 PM MDT SAT MAR 24 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
STORM WARNING. 

ALTHOUGH LIGHT SNOW SHOWERS ARE EXPECTED TO CONTINUE IN THE
MOUNTAINS OVERNIGHT...HEAVY SNOW IS NO LONGER EXPECTED. THEREFORE
THE WINTER STORM WARNING HAS BEEN CANCELLED.

ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED
OVERNIGHT.  

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Mar 23, 3:10 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 23, 3:10 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT FRI MAR 23 2007

.SHORT TERM...SCATTERED COVECTION MOVING INTO SOUTHERN SECTIONS OF
CWA AT THIS TIME...WILL SPREAD ACROSS REMAINDER OF AREA THIS EVENING.
QUITE A BIT OF LIGHTNING CURRENTLY ACROSS SOUTHWEST COLORADO AND
NORTHERN NEW MEXICO. WILL KEEP EVENING THUNDER IN ZONES. METAR PLOTS
SHOW SURFACE FRONT JUST PASSED CASPER...HEADING SOUTH AND SHOULD GET
INTO NORTHEAST COLORADO AROUND 01Z. SURFACE UPSLOPE TO DEVELOP AND
PROGGED TO INCREASE BEHIND FRONT. RAINSHOWERS SHOULD INCREASE IN
COVERAGE  OVER THE PLAINS AS A RESULT. MOISTURE WILL CONTINUE TO
STREAM NORTHWARD INTO AREA AFTER MIDNIGHT AS DEEP UPPER LOW OVR
DESERT SOUTHWEST MOVES TOWARD COLORADO. MODELS ARE FAIRLY CONSISTENT
IN MOVEMENT AND INTENSITY...WITH LOW OVER SOUTHERN NEW MEXICO BY 12Z
SATURDAY...THEN OVER NORTHEAST COLORADO BY 00Z SUNDAY. ALL THIS
POINTING TO INCREASING EASTERLY UPSLOPE THROUGH AT LEAST 18Z
SATURDAY. GOOD QG ASCENT EXPECTED ACROSS MUCH OF AREA AS A RESULT.
MODELS PAINT QUITE A BIT OF PRECIP OVER EAST SLOPES OF ZONES 33 AND
34 AS WELL AS ALONG FOOTHILLS AND ADJACENT PLAINS. HIGH POPS
CERTAINLY WARRANTED FOR THESE AREAS. SO BIGGEST QUESTION IS WHETHER
TEMPERATURES WILL BE COLD ENOUGH FOR ALL SNOW ACROSS FOOTHILLS.
MODELS CERTAINLY POINTING TOWARD THIS WITH WET BULB ZERO HEIGHTS
LOWERING TO 7000 FEET...AS NOTED BY THE LATEST NAM. SNOW TOTALS
EXCEEDING A FOOT IN SOME AREAS...PARTICULARLY ACROSS WESTERN LARIMER
COUNTY. GIVING INCREASING VERTICAL MOTION AND AVAILABLE
INSTABILITY...SHOULD SEE PERIOD OF DECENT WET SNOW FOR MOUNTAINS AND
FOOTHILLS. OPT FOR WINTER STORM WARNING FOR CENTRAL AND SOUTHERN
MOUNTAINS BEGINNING AT MIDNIGHT WHICH WILL CONTINUE INTO SATURDAY
NIGHT. WINTER STORM WARNING ALSO FOR FOOTHILLS FROM MIDNIGHT TO
SATURDAY EVENING. 7H FLOW GOES NORTHWEST AFTER 18Z SATURDAY...WHICH
EQUATES TO DOWNSLOPE FOR FOOTHILLS. BUT THERE WILL SHOULD BE
SUFFICIENT QG ASCENT TO OFFSET THE DOWNSLOPE. KEPT THE MENTION OF
THUNDER FOR SATURDAY AFTERNOON GIVEN DECENT COLD POOL ALOFT AND
FAIRLY STEEP LAPSE RATES AT LOW LEVELS. POTENTIAL FOR ANY SEVERE
STORMS ACROSS PLAINS LOOKS LOW AS THERE MAY BE TOO MUCH CLOUD COVER
FOR SURFACE DESTABILIZATION.

.LONG TERM...AT 00Z SATURDAY AFTERNOON...BOTH MODELS SHOW THE UPPER
CLOSED LOW CENTERED OVER THE CORNER OF NORTHEASTERN COLORADO ...WITH
AN UPPER TROUGH TRAILING BACK SOUTHWESTWARD INTO SOUTHERN ARIZONA.
BY SUNDAY...NORTHWESTERLY FLOW ALOFT COVERS THE FORECAST AREA.  BY
SUNDAY EVENING THEN CONTINUING THROUGH MONDAY NIGHT...ZONAL FLOW
ALOFT IS PROGGED FOR THE FORECAST AREA. THE VERTICAL VELOCITY FIELDS
SHOW DOWNWARD MOTION FOR THE FORECAST AREA SATURDAY NIGHT THROUGH
SUNDAY EVENING.  AFTER THAT THE VERTICAL VELOCITY IS BENIGN.  BY
SATURDAY EVENING...THE BOUNDARY LAYER FLOW IS ALL DOWNSLOPING FOR
THE FORECAST AREA.  THIS CONTINUES SUNDAY.  BY SUNDAY NIGHT...THE
LOW LEVEL PRESSURE GRADIENT IS WEAK SO NORMAL DIURNAL WIND PATTERNS
SHOULD PREVAIL THROUGH MONDAY NIGHT.  FOR MOISTURE...IT IS ON THE
DECREASE SATURDAY NIGHT...THE GFS HAS MORE.  BY SUNDAY...ITS PRETTY
DRY...SOME MOISTURE LINGERING OVER THE MOUNTAINS...ESPECIALLY ON THE
GFS.  SUNDAY NIGHT THROUGH MONDAY NIGHT THERE IS A BIT ON MID AND
UPPER LEVEL MOISTURE...BUT NOTHING SIGNIFICANT.  THE QPF GRIDS GRIDS
BASICALLY SHOW THE PRECIPITATION OVER BY 06Z SATURDAY NIGHT EXCEPT
FOR A BIT LINGER IN THE HIGHER MOUNTAINS.  THE POPS SATURDAY NIGHT
...THERE IS STILL SOME MOISTURE IN THE MOUNTAINS THROUGH 06Z...AND
THE MOUNTAIN TOP FLOW BECOMES WEST-NORTHWESTERLY.  THIS WILL ENHANCE
THE OROGRAPHICS.  WILL GO WITH LIKELY POPS IN THE HIGH MOUNTAINS
WITH SOME ADDITIONAL ACCUMULATIONS.  BECAUSE OF THIS WILL ALLOW THE
SNOW HIGHLIGHT IN THE HIGH MOUNTAINS TO CONTINUE THROUGH 06Z
SATURDAY NIGHT.  FOR THE PLAINS WILL TAPPER RAINFALL OFF TO NOTHING
THROUGH THE NIGHT SATURDAY.  PERHAPS A BIT QUICK THEN CURRENT GRIDS
SHOW.  FOR TEMPERATURES...SUNDAYS HIGH WARM 4-6 C UP FROM
SATURDAYS READINGS.  MONDAY LOOKS 2-3 C WARMER AGAIN.

THE LAST FOUR DAYS...TUESDAY THROUGH FRIDAY OF NEXT WEEK...
SOUTHWESTERLY FLOW ALOFT DOMINATES ON TUESDAY INTO WEDNESDAY...WITH
A DECENT UPPER TROUGH PUSHING ACROSS THE FORECAST AREA WEDNESDAY
AFTERNOON THROUGH THURSDAY MORNING DEPENDING ON THE MODEL.  AFTER
THAT NORTHWESTERLY FLOW ALOFT IS PROGGED.  THE MOISTURE DOESNT LOOK
GREAT WITH THE SYSTEM...ESPECIALLY ON THE PLAINS.  WILL HAVE SOME
POPS IN THE MOUNTAINS TUESDAY NIGHT THROUGH THURSDAY.  NONE ON THE
PLAINS RIGHT NOW.  TEMPERATURES STILL LOOK TO BE COOL WEDNESDAY
...THURSDAY AND FRIDAY WARM A BIT.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING LATE TONIGHT
THROUGH SATURDAY NIGHT...ZONES 33 AND 34.
WINTER STORM WARNING LATE TONIGHT THROUGH SATURDAY AFTERNOON...ZONES
35 AND 36.

&&

D-L/RJK
Hazardous weather outlook, Mar 23, 10:58 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1058 AM MDT FRI MAR 23 2007

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1058 AM MDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE
AREA THIS AFTERNOON. SOME OF THE STORMS ACROSS THE FAR NORTHEAST
PLAINS COULD PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS AND HAIL. THE
RAIN WILL BE MIXED WITH SNOW ABOVE 10 THOUSAND FEET. THE SHOWERS
WILL BECOME MORE NUMEROUS TONIGHT WITH A FEW THUNDERSTORMS LINGERING
AFTER MIDNIGHT OVER THE FAR NORTHEAST PLAINS.  THE SNOW LEVEL WILL
LOWER TO AROUND 8000 FEET OVERNIGHT...WITH ACCUMULATIONS UP TO 4
INCHES POSSIBLE OVER THE MOUNTAINS AND FOOTHILLS BY SATURDAY
MORNING. A STRONG STORM SYSTEM WILL CONTINUE TO MOVE NORTHEAST
TOWARD COLORADO...SPREADING MOISTURE ACROSS THE AREA. IN ADDITION...
A COLD FRONT WILL PUSH SOUTH THROUGH NORTHEAST COLORADO THIS
EVENING...WITH UPSLOPE FLOW DEVELOPING IN ITS WAKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE
FORECAST AREA SATURDAY.

THE SNOW LEVEL IS EXPECTED TO VARY BETWEEN 7500 AND 8500 FEET
SATURDAY...WITH ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 7 INCHES
POSSIBLE IN THE HIGHER FOOTHILLS AND MOUNTAINS.  PRECIPITATION IS
THEN EXPECTED TO DECREASE SATURDAY NIGHT EXCEPT IN THE MOUNTAINS
WHERE A FEW MORE INCHES OF SNOW WILL BE POSSIBLE OVERNIGHT.

DRY CONDITIONS ARE EXPECTED FROM SUNDAY THROUGH TUESDAY.  THE NEXT
STORM SYSTEM WILL BRING A CHANCE OF PRECIPITATION TO THE FORECAST
AREA WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 5:03 PM MDTSevere Thunderstorm WarningBOUBoulder, Broomfield, Jefferson57 min

Nearby

Winter Storm Warnings in Colorado, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.